# SDR HNAA0700228

- Difficulty date: January 5, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 32,746 hours, 35,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330217013
- Condition: Corroded
- Location: Bs 547-625
- Part time: 32,746 hours, 35,700 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LEFT INBOARD SEAT TRACK IN CARGO AREA.  REPLACED LEFT INBOARD SEAT TRACK AFT CARGO BAY.
